# SDR FDKA200703105

- Difficulty date: March 9, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N810LR
- Make and model: Dhav DHC8102
- Aircraft serial: 003
- Aircraft time: 44,256 hours, 57,844 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6212 JFK-PWM (2142 PHX LCL) CREW RETURNED TO THE FIELD DUE TO THE LANDING GEAR NOT RETRACTING.  MX PERFORMED MLG SWING AND NO DEFECTS NOTED.
